Severe Nausea and Cramping Day After Cavitation Lipo?

I had my first session of cavitation lipo yesterday evening on my abdomen. I always drink at least 80oz of water a day and eat healthy. I went to the gym after the treatment and feel asleep feeling fine. I woke up this morning with severe nausea and cramping in my lower right abdomen (lower than the treated area). I also had lose bowel movements last night and although I feel the need to go now, am unable to. Is this just a coincidence or could they lipo and sickness be related?

Doctor Answers 2

Severe Nausea and Cramping Day After Cavitation Lipo?

Hard to respond over internet except seek urgent care evaluation. Most likely separate issues bi=ut best to be seen in person./ 

Severe Nausea and Cramping Day After Cavitation Lipo?

I would suggest seeing your physician about these symptoms. These devices should not have energy penetrating deeply enough to reach into the abdominal cavity, but the timing is suspicious. 

All the best. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.